# SDR 99ZZZX49

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 6893672
- Condition: Galled
- Location: Gearbox
- Part time: 649 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED, CLEANED AND INSPECTED AND FOUND EXCESSIVE GALLING ON PINION AND T/M GEARS.  PINION GEAR HAD EXCESSIVE GALLING ON GEAR TEETH POSSIBLY DUE TO IMPROPER MESHING OF T/M AND PINION GEARS.  SECONDARY DAMAGE:  T/M GEAR P/N 6893673 S/N NN145514, TT:  648.9 HOURS - GALLING ON GEAR TEETH.
